English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  The Newtonian limit of general relativity

Ehlers, J. (2006). The Newtonian limit of general relativity. In J.-P. Françoise (Ed.), Encyclopedia of mathematical physics (pp. 503-508). Amsterdam [u.a.]: Elsevier/Academic Press.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-4CDF-8 Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-4CE0-2
Genre: Book Chapter

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Ehlers, Jürgen1, Author
Affiliations:
1Geometric Analysis and Gravitation, AEI-Golm, MPI for Gravitational Physics, Max Planck Society, ou_24012              

Content

show

Details

show
hide
Language(s):
 Dates: 2006
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Identifiers: eDoc: 345652
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Encyclopedia of mathematical physics
Source Genre: Book
 Creator(s):
Françoise, Jean-Pierre, Editor
Affiliations:
-
Publ. Info: Amsterdam [u.a.] : Elsevier/Academic Press
Pages: - Volume / Issue: 3 [I-O] Sequence Number: - Start / End Page: 503 - 508 Identifier: ISBN: 0-12-512660-3